# SDR ASAA2022012337226

- Difficulty date: January 23, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 50,787 hours, 14,779 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 3401555040
- Condition: Leaking
- Location: #2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENGINE HAS OIL LEAK. GROUNDED - YES. ENGINE #2 HAND CRANKING DRIVE COVER MINOR LEAK. REPLACED DRIVE COVER SEALS PER B737-800 AMM 72-63-01. ENG IDLE RUN COMPLETED. NO LEAKS, AIRCRAFT OK FOR SERVICE.
